# SDR USAA2013022700004

- Difficulty date: February 6, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112785203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SUPPORT WEB BETWEEN FR20 TO FR24, S23R, -Y1732.  REPLACED SUPPORT WEB BETWEEN FR20 TO FR24, S23R, -Y1732 IAW A321 SRM 51-72-11, AIRBUS DRAWING D53112379 & D53112261.
